# SDR V0XD20150122028

- Difficulty date: January 23, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,384 hours, 17,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LT INTERCOSTAL FWD OF FS 364 CORRODED IN AVIONICS BAY.  R & R INBD LT INTERCOSTAL FWD OF FS 364 IN AVIONICS BAY IAW SRM 51-42-06 & 51-42-21.
